Journal of Differential Geometry

Prolongations and completions of Riemannian manifolds

Stephanie Alexander and Richard L. Bishop

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 3 (1972), 403-410.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430501

Digital Object Identifier
doi:10.4310/jdg/1214430501

Mathematical Reviews number (MathSciNet)
MR0301670

Zentralblatt MATH identifier
0235.53038

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Alexander, Stephanie; Bishop, Richard L. Prolongations and completions of Riemannian manifolds. J. Differential Geom. 6 (1972), no. 3, 403--410. doi:10.4310/jdg/1214430501. https://projecteuclid.org/euclid.jdg/1214430501


Export citation